# SDR FDEA201211063862

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 67,177 hours, 23,924 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 274N10059
- Part serial: 1162
- Condition: Inoperative
- Location: Park Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE TAKES EXCESSIVE AMOUNT OF PRESSURE TO  REACH "DETENT". ACFT WILL STILL MOVE WITH "PARKING  BRAKE" LIGHT ON EICAS.  R & R THE PARK BRAKE VALVE.
